# SDR UIEA2014082800407

- Difficulty date: August 28, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 86,370 hours, 16,127 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 65B1071218
- Part serial: D075
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 5 FLAP CARRIAGE FWD BOGIE, BOTH FWD LOWER ROLLERS CRACKED, SPLIT & DAMAGED & OTBD ROLLER ARM BENT.  R & R NR 5 FLAP CARRIAGE FWD BOGIE IAW AMM 27-51-43.  NO DEFECTS NOTED IN FLAP TRACK.
